# SDR IXXA06RNG044S

- Difficulty date: April 20, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND AN IMPROPER REPAIR AT STATION 1430, LONGERON 34 RIGHT, EXTERNAL DOUBLER BELOW D-PIT DOOR OPENING.  ALSO AT FUSELAGE LOWER SECTION SKIN, FROM STATION 1360 TO 1580, LONGERON 36 TO 31 RIGHT AND LEFT FOUND CORROSION.  REMOVED AND REPLACED SKIN BETWEEN STATIONS 1350.000 AND 1490.000, LONG 31 RIGHT TO 31 LEFT IAW DOUGLAS DRAWING 5616674, 5750776 AND 5615372. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
